- -

Stability of derivations under weak-2-local continuous perturbations

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Stability of derivations under weak-2-local continuous perturbations

Show full item record

Jorda Mora, E.; Peralta, AM. (2017). Stability of derivations under weak-2-local continuous perturbations. Aequationes Mathematicae. 91(1):99-114. doi:10.1007/s00010-016-0438-7

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/103148

Files in this item

Item Metadata

Title: Stability of derivations under weak-2-local continuous perturbations
Author: Jorda Mora, Enrique Peralta, Antonio M.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Let ¿ be a compact Hausdorff space and let A be a C¿ -algebra. We prove that if every weak-2-local derivation on A is a linear derivation and every derivation on C(¿, A) is inner, then every weak-2-local derivation ...[+]
Subjects: Derivation , 2-local linear map , 2-local symmetric map , 2-local *-derivation , 2-local derivation , Weak-2-local derivation
Copyrigths: Reserva de todos los derechos
Source:
Aequationes Mathematicae. (issn: 0001-9054 )
DOI: 10.1007/s00010-016-0438-7
Publisher:
Springer-Verlag
Publisher version: http://dx.doi.org/10.1007/s00010-016-0438-7
Thanks:
E. Jorda is partially supported by the Spanish Ministry of Economy and Competitiveness Project MTM2013-43540-P and Generalitat Valenciana Grant AICO/2016/054. A. M. Peralta is partially supported by the Spanish Ministry ...[+]
Type: Artículo

References

Akemann C.A., Johnson B.E.: Derivations of non-separable C*-algebras. J. Funct. Anal. 33, 311–331 (1979)

Alexander J.: Compact Banach algebras. Proc. London Math. Soc. 18, 1–18 (1968)

Aupetit B.: A Primer on Spectral Theory (Universitext). Springer, New York (1991) [+]
Akemann C.A., Johnson B.E.: Derivations of non-separable C*-algebras. J. Funct. Anal. 33, 311–331 (1979)

Alexander J.: Compact Banach algebras. Proc. London Math. Soc. 18, 1–18 (1968)

Aupetit B.: A Primer on Spectral Theory (Universitext). Springer, New York (1991)

Ayupov, Sh., Arzikulov, F.N.: 2-Local derivations on algebras of matrix-valued functions on a compact. (2015) (preprint) arXiv:1509.05701v1

Ayupov Sh., Kudaybergenov K.K.: 2-local derivations on von Neumann algebras. Positivity 19(3), 445–455 (2015) doi: 10.1007/s11117-014-0307-3

Cabello J.C., Peralta A.M.: Weak-2-local symmetric maps on C*-algebras. Linear Algebra Appl. 494, 32–43 (2016) doi: 10.1016/j.laa.2015.12.024

Cabello, J.C., Peralta, A.M.: On a generalized Šemrl’s theorem for weak-2-local derivations on B(H). Banach J. Math. Anal. (to appear) arXiv:1511.07987v2

Essaleh A.B.A., Peralta A.M., Ramírez M.I.: Weak-local derivations and homomorphisms on C*-algebras. Linear Multilinear Algebra 64(2), 169–186 (2016). doi: 10.1080/03081087.2015.1028320

Johnson, B.E.: Cohomology in Banach algebras, vol. 127. Memoirs of the American Mathematical Society, Providence (1972)

Johnson B.E.: Local derivations on C*-algebras are derivations. Trans. Amer. Math. Soc. 353, 313–325 (2001)

Kadison R.V.: Derivations of operator algebras. Ann. Math. 83(2), 280–293 (1966)

Kadison R.V.: Local derivations. J. Algebra 130, 494–509 (1990)

Kadison R.V., Lance E.C., Ringrose J.R.: Derivations and automorphisms of operator algebras II. J. Funct. Anal. 1, 204–221 (1947)

Niazi M., and Peralta, A.M.: Weak-2-local derivations on $${\mathbb{M}_n}$$ M n . FILOMAT (to appear)

Niazi M., Peralta A.M.: Weak-2-local *-derivations on B(H) are linear *-derivations. Linear Algebra Appl. 487, 276–300 (2015)

Ringrose J.R.: Automatic continuity of derivations of operator algebras. J. London Math. Soc. (2) 5, 432–438 (1972)

Runde, V.: Lectures on Amenability. Lecture Notes in Mathematics, vol. 1774. Springer, Berlin (2002)

Sakai S.: On a conjecture of Kaplansky. Tohoku Math. J. 12, 31–33 (1960)

Sakai S.: C*-algebras and W*-algebras. Springer, Berlin (1971)

Šemrl P.: Local automorphisms and derivations on B(H). Proc. Amer. Math. Soc. 125, 2677–2680 (1997)

Stampfli J.G.: The norm of a derivation. Pac. J. Math. 33(3), 737–747 (1970)

Takesaki M.: Theory of operator algebras I. Springer, Berlin (1979)

[-]

This item appears in the following Collection(s)

Show full item record